MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS; CATHETER, URETHRAL

CONVATEC INC L3C0600 - CURE PRODUCTS; CATHETER, URETHRAL
Model Number 510813
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 23 of 30.Common device name: catheter uretheral.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
End user reports "the eyelets he noted what looked to be plastic "spurs" coming off the eyelets.He further described it as "like someone took toe nail clippers and cut the plastic on it." he said this defect was on about 30 catheters from unknown lot # and unknown mu.He has since thrown away the catheters as this occurred 3-5 weeks ago.He said he had only used on himself about 3 or 4 of them before he noticed the problem on a total of about 30 catheters.He noticed it because the catheter hurt going into his urethra and he noted a "little bit of blood" when pulling the catheter out and that dripped from his urethra each of these 3-4 times.He held pressure to his meatus with toilet paper to blot it for 2-3 min and then it stopped.After this occurred, he inspected the catheters by wiping them off with toilet paper and even the toilet paper would get caught on the plastic parts he described as plastic "spurs" near the eyelets.He even could tell they had this defect when he took out his magnifying lens.He did not seek medical attention for the bleeding that occurred.".
 
Additional Manufacturer Narrative
To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3C0600 - CURE PRODUCTS
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14222079
Report Number1049092-2022-00240
Device Sequence Number17482484
Product Code GBM
UDI-Device Identifier10815947021103
UDI-Public00815947021106
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number510813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale